I am protein s deficiency and my levels are almost non existent
I am also protein c deficienc and it is almost unable to be detected.
I have been on blood thinners since September of 2011 I have had a p.e. and 2 small anyruisum. I have been trying to find out what this diagnosis means . I will take blood thinners for the rest of my life. I just can't get anyone to fully explain it to me
My son was diagnosed at age 6 with a qualitative platelet disorder. His platelets are missing the mechanism that causes them to stack. I recently decided his medical records and noticed that when they were doing his blood work for the diagnosis his fibrinogen level was too low also but they never told me that. Could this mean that he is also a factor 1 hemophiliac... or am I over reacting?
I'm trying to find out if anyone with vW type 2b has constantly low platelet counts that doctors cannot explain.
got a packet from the non-profit chapter about this company and their product. was just wanting to see the reviews from people that i have connected to or a support group that i am in.
its derived from human based cells, from what i am gathering. just not sure on it as last i remember when they had tried something along that line the AIDS and Hep C outbreak occurred.
Over approximately the past 10 years, my dad, who has von Willebrand's disease type 2b, has had platelet counts at about 25-35,000. The normal low for platelet counts is about 150,000. This is dangerous because the hematologists are afraid to do any procedures (knee surgery) because of this. The only medication that he can take so far is Humate-P and they are afraid to give him that since the platelets will raise but not at the same rate or safe rate as the vW factor.
He has had bone marrow… read more
I have been on Amicar most of my life and dealt with the side effects, but they seem to be affecting me more lately. I've had nausea and vomiting, and i get really dizzy and ligt headed to the point of fainting. The worst though is along with that, I get super overheated. Does anyone else have these side effects? It's gotten so bad I have even considered trying to switch to Lysteda in hopes it won't have the same effects. Anyone have experiences with switching?
We never share your personal information with anyone.